# SDR SWIA2023050100006

- Difficulty date: March 17, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL. ONE (1) SPOT OF CORRORION AT FS518.0     (C-CHECK RO 4/26/2023)    REMOVED CORROSION FROM RH PRESSURE FLOOR SILL AT FS518.00 REF. CRJ 200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR IAW ALL STEPS OF REO 601R-53-41-3143 REV-- DATED 2023-04-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
